# SDR QXEA200501140

- Difficulty date: July 28, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 17,912 hours, 25,843 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Mixer Box
- Part number: 7786848
- Part serial: 901229
- Condition: Malfunctioned
- Location: Condenser
- Part time: 32,925 hours, 46,793 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LMT FLIGHT NR 2240, UNABLE TO CONTROL CABIN TEMPERATURE, ALSO NOTED FAINT TAR/ELECTRICAL SMELL THROUGH AIR VENT WHICH DIMINISHED WITH BLEED OFF.  MAINTENANCE INSPECTED ECS SYSTEM AND FOUND URBINE SEIZED. REPLACED CONDENSER MIXER AND ACM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
